Acta Mathematica Vietnamica

, Volume 44, Issue 3, pp 701–710 | Cite as

A Bohr-Nikol’skii Inequality for Weighted Lebesgue Spaces

  • Ha Huy BangEmail author
  • Vu Nhat Huy


In this paper, we give a new inequality for weighted Lebesgue spaces called Bohr-Nikol’skii inequality, which combines the inequality of Bohr-Favard and the Nikol’skii idea of inequality for functions in different metrics.


Lp- spaces Bohr-Favard inequality Nikol’skii inequality 

Mathematics Subject Classification (2010)




The authors would like to thank the referees for their useful remarks and comments.

Funding Information

This work was supported by Vietnamese Academy of Science and Technology under grant number NVCC01.05/18-18.


  1. 1.
    Bang, H.H.: An inequality of Bohr and Favard for Orlicz spaces. Bull. Polish Acad. Sci. Math. 49, 381–387 (2001)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Bang, H.H., Huy, V.N.: Behavior of the sequence of norms of primitives of a function. J. Approximation Theory 162, 1178–1186 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bang, H.H., Huy, V.N.: A Bohr-Nikol’skii inequality. Integral Trans. Spec. Funct. 27, 55–63 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Baskakov, A.G., Sintyaeva, K.A.: The Bohr-Favard inequalities for operators. Russ. Math. 53(12), 11–17 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bohr, H.: Ein allgemeiner Satz über die integration eines trigonometrischen Polynoms. Prace Matem.-Fiz 43, 273–288 (1935)zbMATHGoogle Scholar
  6. 6.
    Favard, J.: Application de la formule sommatoire d’euler a la démonstration de quelques propriétés extrémales des integrales des fonction périodiques et presquepériodiques. Mat. Tidsskr. M, 4, 81–94 (1936)Google Scholar
  7. 7.
    Hörmander, L.: A new generalization of an inequality of Bohr. Math. Scand. 2, 33–45 (1954)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Kerman, R.A.: Convolution theorems with weights. Trans. Am. Math. Soc. 280 (1), 207–219 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Northcott, D.G.: Some inequalities between periodic functions and their derivatives. J. London Math. Soc. 14, 198–202 (1939)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Nessel, R.J., Wilmes, G.: Nikol’skii - type inequalities in connection with regular spectral measures. Acta Math. 33, 169–182 (1979)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Nessel, R.J., Wilmes, G.: Nikol’skii - type inequalities for trigonometric polynomials and entire functions of exponential type. J. Austral. Math. Soc. 25, 7–18 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Nikol’skii, S.M.: Inequalities for entire functions of finite degree and their application to the theory of differentiable functions of several variables. Trudy Steklov Inst. Mat. 38, 244–278 (1951)MathSciNetGoogle Scholar
  13. 13.
    Nikol’skii, S.M.: Some inequalities for entire functions of finite degree and their application. Dokl. Akad. Nauk SSSR 76, 785–788 (1951)MathSciNetGoogle Scholar
  14. 14.
    Nikol’skii, S.M.: Approximation of Functions of Several Variables and Imbedding Theorems. Springer, Berlin (1975)CrossRefGoogle Scholar
  15. 15.
    Vladimirov, V.S.: Methods of the theory of generalized functions. Taylor & Francis, London (2002)zbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2019

Authors and Affiliations

  1. 1.Institute of MathematicsVietnamese Academy of Science and TechnologyHanoiVietnam
  2. 2.Department of Mathematics, College of ScienceVietnam National UniversityHanoiVietnam
  3. 3.Department of MathematicsThang Long Institute of Mathematics and Applied Sciences Nghiem Xuan YemHanoiVietnam

Personalised recommendations